# SDR ASOA2020031184003

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 36,887 hours, 22,921 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287502509
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4328, THE CREW REPORTED CEILING LIGHT SMOKE SMELL 1A & 2A. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE AFFECTED CEILING LIGHT ON MEL 33-20-00-2, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ON 03/10/20 IAH MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSY, OPERATIONALLY TESTED WITH NO DEFECTS. THE MEL WAS REMOVED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
